MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102208-610
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Codes Hypoglycemia (1912); Syncope/Fainting (4411)
Date of Event 08/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
On (b)(6) 2024 , senseonics was made aware of an event where the user reported passing out due to hypoglycemia with no alert asserted from the system.
 
Additional Manufacturer Narrative
The event reported on 31-aug-2024 at 9:33 pm, that the user passed out due to a low glucose event.The user didn't remember the sg or bg values at the time of event.A review of the data management system (dms) data was performed, and it was confirmed that on (b)(6) 2024 at 9:31 pm user's sg value was 146 mg/dl, and no bg value was entered.Dms review confirmed that the user didn't receive a low glucose alert at the time of the event because the sg was above the low alert level.However, the user received predicted low glucose alerts at 8:31 pm and 8:51 pm when the sg values were 75 mg/dl and 69 mg/dl respectively.The user didn't seek medical treatment and resolved the event by herself but didn't specify how.User's hcp was not aware of the event; the user was advised to follow up with the hcp for further medical guidance.In an associated case for the user's complaint of sensor inaccuracy, a review of the data management system (dms) revealed that the system went through a period of instability which recovered on (b)(6) 2024, 2 days after the event and there was good agreement between bg and sg values.The user is still using the system with no further complaints.The potential root cause for the reported sensor inaccuracy may be related to an issue with the sensor electronics, for example the led behavior at the time, or the in vivo state of the sensor hydrogel.B4.Date of this report 15 october 2024.G3.Date received by the manufacturer? 10 october 2024.H3.Device evaluated by manufacturer? yes.H6.Investigation findings updated to 114.H6.Investigation conclusions updated to 4315.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key20348415
Report Number3009862700-2024-00966
Device Sequence Number7842416
Product Code QHJ
UDI-Device Identifier00817491022929
UDI-Public00817491022929
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/14/2024
Device Model Number102208-610
Device Catalogue NumberFG-5901-01-001
Device Lot Number139541
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2024
Supplement Date Received by Manufacturer10/10/2024
Initial Report FDA Received Date10/01/2024
Supplement Report FDA Received Date10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age63 YR
Patient SexFemale